Alert archive / Colorado / Wind Advisories in 2014

Wind Advisory 1, NWS Grand Junction, CO

March 14, 2014San Juan County, Utah; 4 counties in Colorado

NWS Grand Junction, CO issued this wind advisory at Mar 14, 2014, 3:15 PM MDT for San Juan County, Utah; 4 counties in Colorado. It took effect at Mar 15, 2014, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2014, 3:15 PM MDT (21:15 UTC)
In effect from
Mar 15, 2014, 12:00 PM MDT
Expired
Mar 15, 2014, 8:29 PM MDT
In force
8 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, La Plata County, CO, Montezuma County, CO, San Miguel County, CO, San Juan County, UT

The radar

The Grand Junction radar (KGJX), 167 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2014-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2014-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WWUS75 KGJT 142115
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
315 PM MDT FRI MAR 14 2014

COZ021-022-UTZ022-150515-
/O.NEW.KGJT.WI.Y.0001.140315T1800Z-140316T0300Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SOUTHEAST UTAH-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO...BLANDING...BLUFF...MEXICAN HAT
315 PM MDT FRI MAR 14 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY. 

* TIMING: WIND WILL INCREASE TOWARD MORNING WITH THE APPROACH OF
  A COLD FRONT FROM THE NORTH.

* WINDS: NORTHWEST 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH
  BECOMING NORTH IN THE LATE AFTERNOON.

* IMPACTS: LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION. 

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
5 follow-up statements
195 
WWUS75 KGJT 150457
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1057 PM MDT FRI MAR 14 2014

COZ021-022-UTZ022-151300-
/O.CON.KGJT.WI.Y.0001.140315T1800Z-140316T0300Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SOUTHEAST UTAH-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO...BLANDING...BLUFF...MEXICAN HAT
1057 PM MDT FRI MAR 14 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY.

* TIMING: WIND WILL INCREASE THROUGH THE MORNING WITH THE APPROACH
  OF A COLD FRONT FROM THE NORTH.

* WINDS: NORTHWEST 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH 
  BECOMING NORTH IN THE LATE AFTERNOON.

* IMPACTS: LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY AT 
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
636 
WWUS75 KGJT 151012 AAA
NPWGJT

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
412 AM MDT SAT MAR 15 2014

UPDATED TO ADD AREAS OF BLOWING SNOW TO THE COLORADO MOUNTAINS

COZ021-022-UTZ022-151815-
/O.CON.KGJT.WI.Y.0001.140315T1800Z-140316T0300Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SOUTHEAST UTAH-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO...BLANDING...BLUFF...MEXICAN HAT
412 AM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* TIMING: WIND WILL INCREASE THROUGH THE MORNING WITH THE 
  APPROACH OF A COLD FRONT FROM THE NORTH. 

* WINDS: NORTHWEST 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH 
  BECOMING NORTH IN THE LATE AFTERNOON.

* IMPACTS: LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY AT 
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
433 
WWUS75 KGJT 151020
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
420 AM MDT SAT MAR 15 2014

COZ021-022-UTZ022-151830-
/O.CON.KGJT.WI.Y.0001.140315T1800Z-140316T0300Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SOUTHEAST UTAH-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO...BLANDING...BLUFF...MEXICAN HAT
420 AM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* TIMING: THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON.

* WINDS: NORTHWEST 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH 
  BECOMING NORTH IN THE LATE AFTERNOON.

* IMPACTS: LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY AT 
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
039 
WWUS75 KGJT 151905
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
105 PM MDT SAT MAR 15 2014

UTZ029-160300-
/O.EXA.KGJT.WI.Y.0001.000000T0000Z-140316T0300Z/
CANYONLANDS/NATURAL BRIDGES-
105 PM MDT SAT MAR 15 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING: THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON.

* WINDS: NORTHWEST 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH BECOMING
  NORTH IN THE LATE AFTERNOON.

* IMPACTS: LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY AT 
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$

COZ021-022-UTZ022-160300-
/O.CON.KGJT.WI.Y.0001.000000T0000Z-140316T0300Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SOUTHEAST UTAH-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO...BLANDING...BLUFF...MEXICAN HAT
105 PM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING: THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON.

* WINDS: NORTHWEST 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH 
  BECOMING NORTH IN THE LATE AFTERNOON.

* IMPACTS: LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY AT 
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED
OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE
EXTRA CAUTION.

PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART
DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY
INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION
DUE TO WIND-BLOWN DUST.

&&

$$
877 
WWUS75 KGJT 160229
NPWGJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
829 PM MDT SAT MAR 15 2014

COZ021-022-UTZ022-029-160330-
/O.CAN.KGJT.WI.Y.0001.000000T0000Z-140316T0300Z/
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SOUTHEAST UTAH-CANYONLANDS/NATURAL BRIDGES-
INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCOS...
DURANGO...BAYFIELD...IGNACIO...BLANDING...BLUFF...MEXICAN HAT
829 PM MDT SAT MAR 15 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE
WIND ADVISORY. 

NORTH WINDS HAVE DIMINISHED ACROSS SOUTHEAST UTAH AND SOUTHWEST
COLORADO THIS EVENING AND WILL CONTINUE TO DIMINISH TONIGHT.
THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Mar 14, 12:02 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Mar 14, 12:02 PM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1202 PM MDT FRI MAR 14 2014

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 359 AM MDT FRI MAR 14 2014

A ONE-TWO PUNCH OF WEATHER SYSTEMS ARE IN STORE FOR THE REMAINDER
OF THIS WEEK. THE FIRST WEAK SYSTEM...TRACKING THROUGH SOUTHERN
ARIZONA...WILL BRING SHOWERS TO THE SOUTH TODAY. THE SECOND SYSTEM
APPROACHING THE PACIFIC NW COAST WILL BRING GUSTY WINDS AND SNOW
SATURDAY.

SYSTEM 1...THE YUMA LOW IS TRACKING SLOWLY ACROSS SOUTHERN AZ TODAY
AND SOUTHERN NM FRIDAY NIGHT. SNOTEL AND RADAR INDICATE SAN JUAN
SNOWFALL HAS DIMINISHED OVERNIGHT BUT WILL INCREASE AGAIN THROUGH
TODAY. AS THE UPPER LOW PROGRESSES LOW LEVEL CONVERGENCE DEVELOPS
THIS AFTERNOON OVER THE SAN JUANS FOR A MIXTURE OF DYNAMICAL AND
OROGRAPHIC SUPPORT. BUT WITH 700MB TEMPS BETWEEN 0C TO -1C IN THE
AFTERNOON...ACCUMULATING SNOW LEVELS WILL BE AROUND 9000 FT. THE
PASSES THROUGH THE SAN JUANS WILL SEE A WET SNOW MIXTURE THAT WILL
MAKE FOR SLICK AND POSSIBLY TREACHEROUS DRIVING CONDITIONS ABOVE
9KFT. SNOWFALL SHOULD END ACROSS THE SOUTH THIS EVENING. VALLEY
RAIN SHOWERS ARE POSSIBLE. 700-500MB LAPSE RATES REMAIN NEAR 7.5
C/KM JUST ALONG THE CO/NM BORDER THIS AFTERNOON SO ISOLATED
THUNDERSTORMS ARE POSSIBLE THERE.

SYSTEM 2...THE PACIFIC NW LOW WILL WORK INTO NE UTAH EARLY
SATURDAY MORNING AND THROUGH THE FORECAST AREA BY NOON. THE FRONT
LOOKS ROBUST WITH A 100KT JET NOSE TO BACK IT UP. MOISTURE IS
LACKING THOUGH SO MOST SNOWFALL WILL OCCUR ALONG THE FAST MOVING
FRONTAL BAND. THE MODELS PRODUCE JUST 2-5 INCHES ALONG NW- FACING
SLOPES MAINLY IN NW AND WEST CENTRAL COLORADO. GUSTY NW WINDS WILL
BE WIDESPREAD WITH THE STRONGEST WINDS ALONG RIDGE LINES AND SOUTH
FACING SLOPES PRODUCING BLOWING SNOW THROUGH THE DAY.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 359 AM MDT FRI MAR 14 2014

MOUNTAIN SNOW SHOWERS AND GUSTY NORTH WINDS WILL BE SHUTTING DOWN
SATURDAY EVENING WITH HEIGHTS POISED TO RISE AS WE CLOSE OUT THE
WEEKEND. BUILDING RIDGE ACROSS THE SOUTHWEST STATES WILL SEND
DRIER AND WARMER CONDITIONS INTO THE REGION SUNDAY...BUT QUICKLY
BREAKS DOWN MONDAY AS A STRONG PACIFIC SYSTEM MOVES ONSHORE. BREEZY
TO WINDY CONDITIONS ON MONDAY AHEAD OF A STRONG COLD FRONT...WHICH
SENDS SHARPLY COLDER AIR INTO THE AREA MONDAY EVENING. SCATTERED
VALLEY RAIN SHOWERS WILL FLIP OVER TO SNOW AS H7 TEMPS DROP FROM
1C TO -11C BY EARLY TUESDAY MORNING. AT THIS TIME...SYSTEM IS
STRONG ENOUGH AND PACKING ENOUGH MOISTURE TO BRING LOW END
ADVISORY AMOUNTS TO THE MOUNTAINS. THE BIGGEST CONCERN IS WITH THE
SPEED AT WHICH THIS SPRING SYSTEM ROLLS THROUGH. CURRENTLY
ANTICIPATE A 24 HR WINDOW FOR PRECIPITATION CENTERED ON THE 6 PM
MONDAY TO 6 PM TUESDAY TIME FRAME. HAVE STARTED NUDGING POPS UP
MONDAY NIGHT AND TUESDAY AND SLIDING TEMPS DOWN A BIT OVER
GUIDANCE NUMBERS. ONCE THIS SYSTEM EXITS TUESDAY EVENING...RIDGING
BUILDS BACK OVER THE CENTRAL ROCKIES WITH DRY AND WARMER
CONDITIONS WEDNESDAY AND THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1155 AM MDT FRI MAR 14 2014

A DISTURBANCE SWEEPING ALONG THE COLORADO AND NEW MEXICO BORDER
WILL BRING VIRGA AND RAIN SHOWERS TO SOUTHWEST COLORADO AIRPORTS
THROUGH 03Z THIS EVENING. GUSTY WINDS ARE POSSIBLE WITH THIS
AFTERNOON CONVECTION.

WINDS WILL INCREASE AND SHIFT FROM WESTERLY TO NORTHERLY BETWEEN
08Z AND 15Z TONIGHT AND SATURDAY MORNING WITH THE APPROACH OF A
COLD FRONT FROM THE NORTHWEST. SNOW AND RAIN SHOWERS ARE EXPECTED
TO MOVE INTO THE REGION BETWEEN 12Z AND 18Z ALONG THE FRONT AND
BRING VISIBILITY DOWN IN THE NORTHERN AND CENTRAL MOUNTAINS. WINDS
WILL BE THE MAIN IMPACT TO AVIATION AND WILL LIKELY BRING MODERATE
TURBULENCE FOR MANY FLIGHTS SATURDAY MORNING AND AFTERNOON.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...NONE.

UT...NONE.
&&

SHORT TERM...JOE
LONG TERM...JDC
AVIATION...JAM
Hazardous weather outlook, Mar 14, 5:34 AM MDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
534 AM MDT FRI MAR 14 2014

COZ001>014-017>023-UTZ022>025-027>029-151200-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
534 AM MDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS ARE POSSIBLE ACROSS THE SOUTHERN MOUNTAINS AND VALLEYS
THIS AFTERNOON. LIGHT SNOW IS POSSIBLE MAINLY IN THE MOUNTAINS
WITH A RAIN IN THE SOUTHERN VALLEYS. ACCUMULATIONS WILL BE LIGHT
BUT TRAVEL OVER MOUNTAIN PASSES MAY BE SLICK AND TREACHEROUS.
ISOLATED AFTERNOON THUNDERSTORMS ARE POSSIBLE IN SOUTHWEST
COLORADO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT DISTURBANCE WILL WORK THROUGH NORTHEAST UTAH AND WESTERN
COLORADO SATURDAY MORNING BRINGING MOUNTAIN SNOW AND WIDESPREAD
GUSTY WINDS. ANOTHER STORM BRINGS SNOW AND WIND TO THE REGION
MONDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Colorado, 2014Wind Advisories in Utah, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.